# SDR NACA2023080300002

- Difficulty date: August 3, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,376 hours, 17,630 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AUTO INOP EICAS LIGHT ON DESCENT. PERFORMED BITE PROCEDURES ON CABIN PRESSURE CONTROLLERS, NO FAULTS FOUND AT THIS TIME. IAW FIM 21-31 FT 803
